# SDR REXA2015111601157

- Difficulty date: November 16, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER AFT CAP ANGLE STRINGER 18L IS CORRODED.  R & R PAX DOOR LOWER  AFT CAP ANGLE AT STRINGER 18L, PN SH670-31821-6 IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01. REF ITEM 1 - 2 FOR WORK PERFORMED.
